# SDR AALA20021080

- Difficulty date: July 23, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N407AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49318
- Engine: Pwa JT8D
- System (JASC): 2130 · Cabin Pressure Control System
- Part: A/C Pack
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, AFTER TAKEOFF TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED, FOLLOWED BY LOUD RUMBLING IN TAIL COMPARTMENT.  RETURNED, WHEN LIGHT FAILED TO EXTINGUISH.  EXTINGUISHED OF SHORT FINAL.  LANDED WITHOUT INCIDENT.  REPLACED RT PACK AND CROSSOVER WYE DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
